MathSciNet Relay Station
MathSciNet bibliographic data
MR968151 (90b:33025) 33A65
Locher, F. A family of generalized Jacobi polynomials. Math. Comp. 53 (1989), no. 187, 303–309.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement